# SDR DXTA2015021705979

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 9,164 hours, 7,208 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Out Of Adjust
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW HYDRAULIC FLUID LEVEL LIGHT CAME ON & WOULDN'T GO OFF ALONG WITH THE CAUTION LIGHT.  NO EMERGENCY EXTENSION WAS NECESSARY, DECLARED AN EMERGENCY.   DID NOT OBSERVE ANY LEAKS,  THE HYD RESERVOIR FULL.  INSPECTED HYDRAULIC QTY SYS & FOUND LOW HYD LEVEL SWITCH ON RESERVOIR OUT OF ADJUSTMENT.  ADJUSTED LOW HYD LEVEL SWITCH & PERFORMED GOOD OPS CHECK WITH NO DEFECTS NOTED AT THIS TIME IAW AMM 29-31-00.
